# SDR MASA200400480

- Difficulty date: August 28, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 7,958 hours, 7,084 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: SEEABOVE
- Condition: Inoperative
- Location: Thrust Reverser
- Component: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AN E2 REVERSE DISAGREE MESSAGE.  MX PLACED NR 2 THRUST REVERSER ON MEL.  A/C DEPARTED WITHOUT FURTHER INCIDENT.  8/30/04 MAINTENANCE REPLACED STOW/TRANSIT SWITCHES.  S/N'S OFF 0037, 0040, 0041, 0039.
